Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Schwarzian derivative and schlicht functions


Author: Zeev Nehari
Journal: Bull. Amer. Math. Soc. 55 (1949), 545-551
DOI: https://doi.org/10.1090/S0002-9904-1949-09241-8
This work is cited by: Bull. Amer. Math. Soc., Volume 55, Number 6 (1949), 552--553
MathSciNet review: 0029999
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Einar Hille, Bull. Amer. Math. Soc. vol. 28 (1922) p. 261.
  • 2. G. H. Hardy, J. E. Littlewood, G. Pólya, Inequalities, Cambridge, 1934, p. 184. MR 46395


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09241-8

American Mathematical Society